# SDR DALA2016012400551

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,197 hours, 52,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AND INNER PRODUCTION DOUBLER AROUND AFT LAV SERVICE PANEL.  ALSO CORROSION IS RUNNING UNDER SKIN, PANEL AND DOUBLERS.  DUE TO EXCESSIVE CORROSION AREA WAS REPAIRED IAW ERA 541624-14, REV ORIG.
